Amiodarone induced optic neuropathy.
Аннотация
AIM: To determine the clinical features of amiodarone induced optic neuropathy, which may help distinguish it from non-arteritic anterior ischaemic optic neuropathy.
METHODS
Retrospective observational case series of patients diagnosed with amiodarone induced optic neuropathy at the neuro-ophthalmology service from March 1998 to February 2001. Amiodarone was discontinued after discussion with the patient's cardiologist. Visual acuity, colour vision, automated perimetry, and funduscopy were performed on initial and follow up examinations.
RESULTS
Three patients with amiodarone induced optic neuropathy presented with mildly decreased vision, visual field defects, and bilateral optic disc swelling. Upon discontinuing the medication, visual function and optic disc swelling slowly improved in all three patients.
CONCLUSION
Amiodarone induced optic neuropathy can present with visual dysfunction, and is typically a bilateral process. Upon discontinuation of amiodarone, slow resolution of optic disc swelling occurs and visual function improves in some patients.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.